# SDR FDEA202404010425

- Difficulty date: April 1, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 34,064 hours, 19,040 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275346200
- Condition: Cracked
- Location: Frm 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR61,   BETWEEN -Y1456 AND -Y1959 REPAIRED THE MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE CRACKED CROSSBEAM   AT FR61 BETWEEN -Y1456 AND -Y1959 PER A300-600F SRM53-10-15-201 PARA.14. THIS IS   CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100
